# SDR WX0A071915

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug MD 83
- Aircraft serial: 49900
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030457
- Part serial: 22883
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLIGHT DECK WILL NOT ILLUMINATE DURING CHECK.  R & R POWER SUPPLY IAW AMM 33-53-00, OPERATIONS GOOD.
